# SDR DALA12005303125

- Difficulty date: August 3, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOORBEAM BTW FR 66 TO FR 68 Y-765 UPPER FLANGE HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00 ORIGINAL THICKNESS .157 INCH D=0.040 INCH DIA 3.5 INCH, FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REMOVED BEAM BETWEEN FRAME 66 AND 68 Y-765 IAW SRM 51-42-11.   LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-44-11.  INSTALLED NEW FLOORBEAM IAW TRM 53-21-01 AND SRM 51-42-11.
